# SDR YENA2022050600454

- Difficulty date: April 27, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 02307
- Aircraft time: 66,400 hours, 23,902 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1696, SJO -MCO. ' LVL 2 ODOR TO CLIMB AND CRUISE. CABIN ODOR CEASED AT CRUIS AFT FLIGHT DECK PERSISTED TILL CLEAR OFF CLOUDS AND POST COCKPIT CABIN OTOR CHECKLIST. ODOR WENT AWAY AFTER CLEAR CLOUDS AND PACK 2 ISOLATION. WE TURNED ON BOTH PACKS TO SEE IF CLOUD MOISTURE WAS CONTRIBUTING FACTOR. ODOR CAME BACK DURING DESCENT. NO CLOUDS WITH BOTH PACKS RUNNING PASSING FL 180 LESS PRONOUNCED THAN 1ST HALF OF FLIGHT STRONG ODOR PASSING 6000 FEET; PER INFO IN ORIGINAL WRITEUP THIS EVENT FALLS UNDER LEVEL 1 PER INFO NOTICE 2017-TO151.  FOLLOWED TSM 05-50-00-810-831-A NO ODOR PRESENT.  C/W INFO NOTICE 2017-T015, SECTION A(A), ISOLATED TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085D.  THE AIRCRAFT IS OK FOR SERVICE.  THIS CLEARS MDDR 471626, MX-4 UPDATED PLCARD REMOVED MCC ODEN DISPATCH 84103.'
